VOL. 13 · NO. 4 | 2020
 
VIEW ALL ABSTRACTS +
Articles
Yasunori Maekawa, Hideyuki Miura, Christophe Prange
Anal. PDE 13 (4), 945-1010, (2020) DOI: 10.2140/apde.2020.13.945
KEYWORDS: Navier–Stokes equations, resolvent estimates, analyticity, Stokes semigroup, local uniform Lebesgue spaces, Mild solutions, Concentration, Liouville theorems, pressure, half-space, 35A01, 35A02, 35B44, 35B53, 35Q30, 35C99, 76D03, 76D05
Bjoern Bringmann
Anal. PDE 13 (4), 1011-1050, (2020) DOI: 10.2140/apde.2020.13.1011
KEYWORDS: Nonlinear wave equation, probabilistic well-posedness, scattering, spherical symmetry, 35L05, 35L15, 35L71
Theodora Bourni, Mat Langford, Giuseppe Tinaglia
Anal. PDE 13 (4), 1051-1072, (2020) DOI: 10.2140/apde.2020.13.1051
KEYWORDS: Mean curvature flow, translators, ancient solutions, 53A10
Thomas Mettler, Gabriel P. Paternain
Anal. PDE 13 (4), 1073-1097, (2020) DOI: 10.2140/apde.2020.13.1073
KEYWORDS: convex projective structures, Weyl connections, transport equations, energy identity, 32W50, 53A20, 30F30, 37D40
Satoshi Masaki, Jason Murphy, Jun-ichi Segata
Anal. PDE 13 (4), 1099-1128, (2020) DOI: 10.2140/apde.2020.13.1099
KEYWORDS: NLS, solitary waves, asymptotic stability, delta potential, 35Q55
Raimundo Leitão, Edgard A. Pimentel, Makson S. Santos
Anal. PDE 13 (4), 1129-1144, (2020) DOI: 10.2140/apde.2020.13.1129
KEYWORDS: double-divergence equations, geometric regularity, improved regularity at zero level-sets, 35B65, 35J15
Valentine Roos
Anal. PDE 13 (4), 1145-1172, (2020) DOI: 10.2140/apde.2020.13.1145
KEYWORDS: Hamilton–Jacobi equation, nonconvex Hamiltonian dynamics, viscosity solution, variational solution, wavefronts, characteristics, 49L25
Yunfeng Zhang
Anal. PDE 13 (4), 1173-1219, (2020) DOI: 10.2140/apde.2020.13.1173
KEYWORDS: compact Lie groups, Schrödinger equation, circle method, Strichartz estimates, BGG-Demazure operators, Harish-Chandra's integral formula, 42B37, 22E30
Martin Dindoš, Luke Dyer, Sukjung Hwang
Anal. PDE 13 (4), 1221-1268, (2020) DOI: 10.2140/apde.2020.13.1221
KEYWORDS: parabolic boundary value problems, $L^p$ solvability, VMO-type domains, 35K10, 35K20, 35R05
Back to Top